MAUDE Adverse Event Report: DEPUY MITEK LLC US GRYPHON P BR DSW PERMACORD; SOFT-TISSUE ANCHOR, BIOABSORBABLE

DEPUY MITEK LLC US GRYPHON P BR DSW PERMACORD; SOFT-TISSUE ANCHOR, BIOABSORBABLE
Catalog Number 223147
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 05/20/2015
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.Evaluation statement this complaint is being closed since after multiple email attempts to retrieve the product, the product still hasn't been returned for evaluation.If and when the device in question is received, this file will be reopened and its contents made to reflect the results of the evaluation.A batch record review has been conducted to determine if there were any internal processing issues which would have contributed to the nature of the product complaint.Our results indicate that this batch of product was processed without incident and therefore there is no internally assignable cause for the reported problem.Further, a review into the depuy synthes mitek complaints system revealed no other complaints of any kind for this lot of devices that were released to distribution.We cannot discern a root cause for the reported failure mode.At this point in time, no corrective action is required and no further action is warranted.However, depuy synthes mitek will continue to track any related complaints within this device family as a means of monitoring the extent with which this complaint is observed in the field.(b)(4).This report is being filed from the remetrex complaint management system as required under mitek's corrective and preventative actions (capa) to file usa fda mdr missed malfunctions.
 
Event or Problem Description
The sales rep reported that during a rotator cuff repair that the nose of the anchor broke/cracked and the suture pulled out leaving the anchor securely implanted within the bone.The surgeon completed the procedure leaving the anchor in the bone with no patient consequences or delay.The sales rep reported that the surgeon did not use any additional anchors to finish the procedure.The patient was a male in his (b)(6) with good bone quality.

Brand Name
GRYPHON P BR DSW PERMACORD
Common Device Name
SOFT-TISSUE ANCHOR, BIOABSORBABLE
Manufacturer (Section D)
DEPUY MITEK LLC US
325 paramount drive
raynham MA 02767
MDR Report Key7750140
Report Number1221934-2018-54054
Device Sequence Number1678944
Product Code MAI
UDI-Device Identifier10886705024612
UDI-Public10886705024612
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K141259
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 05/20/2015
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/30/2017
Device Catalogue Number223147
Device Lot Number3803043
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 05/20/2015
Initial Report FDA Received Date08/05/2018
Patient Sequence Number1